# SDR REXA2013121302402

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 20,366 hours, 17,882 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE.  DEFERRED, PERFORMED TROUBLESHOOTING IAW FIM REV 45, IAW AD 2009-06-12 PARAGRAPH H 6 I AMOC DATED JULY 22, 2013 & PA AD 27-052N.  SEE CORRECTIVE ACTION FOR LOG PAGE 2537736-2.  THIS CLEARS DMI 020289 PLACARD REMOVED.
